MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. OPTETRAK LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 02-012-35-3015
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants medical products: serial #: (b)(4), category #: a10012 - gps implant kit v2.Serial #: (b)(4), category #: 208-06-03 - cc distal fem augment sz 3, 10mm.Serial #: (b)(4), category #: 02-012-50-3011 - logic fit/rbk augment 1/2 block sz 3, 5mm.Serial #: (b)(4), category #: 02-012-50-3011 - logic fit/rbk augment 1/2 block sz 3, 5mm.Serial #: (b)(4), category #: 208-06-03 - cc distal fem augment sz 3, 10mm.Serial #: (b)(4), category #: 204-70-00 - tibial stem ext.Screw.Serial #: (b)(4), category #: 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t.Serial #: (b)(4), category #: 02-010-06-0330 - logic cc femoral size 3, right.Serial #: (b)(4), category #: 02-012-60-1440 - logic stem ext 14mm x 40mm.Serial #: (b)(4), category #: 02-012-60-1440 - logic stem ext 14mm x 40mm.Serial #: (b)(4), category #: 02-012-61-2000 - logic offset stem ext coupler 2mm.
 
Event or Problem Description
It was reported via clinical study, that the 56 yo female patient experienced prepatellar bursitis of the right knee causing pain, swelling, and locking in right knee joint.Small joint effusion and prepatellar subcutaneous edema was noted on the mri.The date of adverse event onset is (b)(6) 2022.The treatment recommended was exploration of knee joint with revision of tibial insert and rebalancing of knee joint.The patient¿s outcome was last known as continuing.
 
Event or Problem Description
It was reported via clinical study, that the 56 yo female patient experienced prepatellar bursitis of the right knee causing pain, swelling, and locking in right knee joint.Small joint effusion and prepatellar subcutaneous edema was noted on the mri.The date of adverse event onset is 09-13-2022.The treatment recommended was exploration of knee joint with revision of tibial insert and rebalancing of knee joint.The patient¿s outcome has been updated to resolved by revision surgery on (b)(6) 2023.The case report form indicates this event is definitely related to device and possibly related to procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
1038671-2024-04176, 1038671-2024-04178 this follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b3, h6 (type of investigation, investigation findings, investigation conclusions).The following sections were corrected: h6 (health effect - clinical code, health effect - impact code, medical device problem code, component code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial subsidence, instability and/or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Prior patient related conditions also may have contributed to the reported events.Potential contributions of user related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
gainesville, FL 32653
3523771140
MDR Report Key16606869
Report Number1038671-2023-00502
Device Sequence Number4738581
Product Code JWH
UDI-Device Identifier10885862001832
UDI-Public10885862001832
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/15/2019
Device Catalogue Number02-012-35-3015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2023
Supplement Date Received by Manufacturer02/27/2023
12/20/2024
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date04/08/2024
12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age56 YR
Patient SexFemale